Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Remark on a result of V. P. Motornyi

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. P. Motornyi, “On one inequality for the moduli of smoothness of periodic functions with a bounded derivative,” Dokl. Akad. Nauk SSSR,154, No. 1, 45–47 (1964).

  2. 2.

    V. P. Motornyi, “On one inequality for the moduli of smoothness of periodic functions,” in: First Republican Math. Conf. Young Researchers [in Russian], No. 2, Izd. Institute Matematika, Akad. Nauk UkrSSR, Kiev (1965).

  3. 3.

    S. M. Nikol'skii, “Approximation of functions by trigonometic polynomials in the mean,” Izv. Akad. Nauk SSSR, Ser. Matem.,10 (1946).

  4. 4.

    A. F. Timan and V. N. Trofimov, “Difference inequalities for functions harmonic in a circle,” Dokl. Akad. Nauk SSSR,173, No. 4 (1967).

  5. 5.

    V. N. Trofimov and A. S. Tsygankov, “Exact inequalities for the oscillations of functions harmonic and biharmonic in a circle,” Sibirsk. Matem. Zh.,10, No. 2 (1969).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 27, No. 5, pp. 708–709, September–October, 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Trofimov, V.N. Remark on a result of V. P. Motornyi. Ukr Math J 27, 587–588 (1975). https://doi.org/10.1007/BF01089161

Download citation